# SDR DALA2017013100793

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR HAD A CRACKED TEE AT BS 655, BEAM 1 TO LOWER EDGE AT MID CARGO DOOR.  THE TEE WAS REPLACED IAW SRM 51-30-5, AND 51-30-2, AND DWG 9957664 REV N.
